Families of primitive Pythagorean triples involving terms of generalized Fibonacci and Lucas sequences


ÖMÜR N., ŞENER C. D. , KOPARAL S.

Journal of Mathematical Extension, vol.10, no.4, pp.45-59, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2016
  • Title of Journal : Journal of Mathematical Extension
  • Page Numbers: pp.45-59
  • Keywords: Generalized Fibonacci numbers, Pythagorean triples, primitive Pythagorean triples

Abstract

In this paper, we consider primitive Pythagorean triples with terms of the generalized Fibonacci and Lucas sequences. We give families of primitive Pythagorean triples whose coefficient may all be simply expressed in terms of the generalized Fibonacci and Lucas sequences.